Para citar este documento: http://ddd.uab.cat/record/2036
Multilinear commutators for fractional integrals in non-homogeneous spaces
Guoen, Hu
Yan, Meng
Dachung, Yang

Fecha: 2004
Resumen: Under the assumption that µ is a non-doubling measure on Rd, the authors obtain the (Lp, Lq)-boundedness and the weak type endpoint estimate for the multilinear commutators generated by fractional integrals with RBMO(µ) functions of Tolsa or with Oscexp Lr (µ) functions for r ≥ 1, where Oscexp Lr (µ) is a space of Orlicz type satisfying that Oscexp Lr (µ) = RBMO(µ) if r = 1 and Oscexp Lr (µ) ⊂ RBMO(µ) if r >.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: Article ; recerca ; article ; publishedVersion
Materia: Non-doubling measure ; Fractional integral ; Commutator ; Lebesgue space ; Endpoint estimate ; RBMO ([mu]) ; Oscexp Lr ([mu])
Publicado en: Publicacions matematiques, V. 48 N. 2 (2004) , p. 335-367, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_48204_03
DOI: 10.5565/PUBLMAT_48204_03
DOI: 10.5565/38100


34 p, 225.9 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2006-03-13, última modificación el 2017-05-24



   Favorit i Compartir